Skip to content

About

Contact Information

P: 864-656-3434
E: mathsci@clemson.edu

Campus Location

O-110 Martin Hall

Hours

Monday - Friday:
8 a.m. - 4:30 p.m.

Profile


Profile Photo Not Provided

Tianyu Ni

Mathematical and Statistical Sciences

Grad Teacher of Record

864-656-3434
Jordan Hall G15 [Office]

tni@clemson.edu

Educational Background

MS, Arts and Mathematics, Brandeis University, 2021
MS, Pure Mathematics, Sichuan University, 2019
BA, Mathematics, Northwest University, 2016

Research Interests

Modular forms and related topics.

Courses Taught

Business Calculus I, Business Calculus II.

Selected Publications

1. Austin Lei, Tianyu Ni, and Hui Xue. “Linear independence of even periods of modular forms”. In: J. Number Theory 248 (2023), pp. 120–139. doi: 10.1016/j.jnt.2023.01.004.

2. Austin Lei, Tianyu Ni, and Hui Xue. “Linear independence of odd periods of modular forms”. In: Res. Number Theory 9.2 (2023), Paper No. 33. doi: 10.1007/s40993-023-00439-9.

3. Tianyu Ni and Hui Xue. “Rankin–Cohen brackets of vector valued Eisenstein series”. In: The Ramanujan Journal (2023), pp. 1–21. doi: 10.1007/s11139-023-00752-y.

4. Archer Clayton, Helen Dai, Tianyu Ni, Hui Xue, and Jake Zummo. Nonvanishing of second coefficients of Hecke polynomials. J. Number Theory, 262:186–221, 2024.

5. A. Clayton, H. Dai, T. Ni, H. Xue, and J. Zummo, “Non-repetition of second coefficients of Hecke polynomials,” submitted.

6. Tianyu Ni and Hui Xue. “Linear independence of periods for the symmetric square L-functions,” submitted. Available at https://github.com/TianyuNi1994math/LINEAR-INDEPENDENCE-OF-PERIODS-FOR-THE-SECOND-SYMMETRIC-POWER-OF-L-FUNCTIONS

Selected Talks

1. September 24, 2022. Linear independence of odd periods of modular forms. Palmetto Number Theory Series 34, Charlotte, NC.

2. December 11, 2022. Rankin-Cohen brackets of vector valued forms, Palmetto Number Theory Series 35, Columbia, SC.

3. December 9, 2023. Eichler-Shimura relations for derivative periods of modular forms, Palmetto Number Theory XXXVII, Athens, GA.

4. April 28, 2024. Linear independence of periods for the symmetric square L-functions, Southeastern Regional Meeting on Numbers, Spartanburg, SC.

Honors and Awards

Sobczyk Fellowship, ($ 5000), Clemson University, School of Mathematical and Statistical Sciences 2021

Expected Graduation

2025/2026 spring

Contact Information

P: 864-656-3434
E: mathsci@clemson.edu

Campus Location

O-110 Martin Hall

Hours

Monday - Friday:
8 a.m. - 4:30 p.m.